# SDR IPXA2017021714130

- Difficulty date: January 30, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge Fitting
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 1 ENGINE OTBD FAN COWL FORWARD HINGE FITTING INBD AFT EDGE CHAFED. REPAIRED IAW EA 011-7110-01-A6617 REV. IR, AND EO MD11-7110-63265-A.
